Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dislocated foot previously. Had cast, plenty of rest, foot exercises, medicines. Foot still hurts. Reason?

Hi,i am 17,female, and i dislocated my left foot in december...i had a cast and plenty of rest,foot exercises medicines etc. but now its almost april and occassionally my foot hurts.It isn t like a throbbing pain,but i cant move my foot left or right.I feel as if there is tension accumulated and i am afraid to move my feet because of this pain.then after a diplofenac potassium tablet,my foot feels perfectly fine! help,i cant keep on taking the pills. i cant go to the doctor immediately as i have my pre med exams going on.I do exercise regulary and this pain is meddling with my routines.I do pilates and strecthing.I don t run so running can t be the cause of the pain. I ll be waiting for the answer.Thank you
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

It could be either because of soft tissue damage which hasnt healed yet or because your tendons have gotten stiff and they still have loosened up yet, for both of these problems you need physiotherapy. Also you need to continue your foot exercises, to strengthen your muscles, this is essentially a type of recuperation that your foot needs, it cannot be rushed. It will heal but slowly.

I hope this answered your question.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor